Journal article icon

Journal article

A GEOMETRIC MODEL OF BALANCED, AXISYMMETRIC FLOWS WITH EMBEDDED PENETRATIVE CONVECTION

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF THE ATMOSPHERIC SCIENCES
Volume:
45
Issue:
19
Pages:
2609-2621
Publication date:
1988-10-01
DOI:
EISSN:
1520-0469
ISSN:
0022-4928
URN:
uuid:8f978db4-9b8b-428f-8edb-6c99f17bbfe2
Source identifiers:
4312
Local pid:
pubs:4312

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP